Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Telyakovskii Sergei Aleksandrovich
(recent publications)
| by years | scientific publications | by types |


1. S. A. Telyakovskii, “On convergence of series from blocks of term of a Fourier series of two variable function of bounded variation”, Mat. Zametki (to appear)  mathnet

   2016
2. S. A. Telyakovskii, “On the Rate of Convergence in $L$ of Fourier Sine Series with Monotone Coefficients”, Math. Notes, 100:3 (2016), 472–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
3. Yu. N. Subbotin, S. A. Telyakovskii, “Uniform approximation of curvature of smooth planar curves”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 254–256  mathnet  crossref  mathscinet  elib

   2015
4. Yu. N. Subbotin, S. A. Telyakovskii, “On the Norms of Favard Kernels”, Math. Notes, 97:4 (2015), 598–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. S. A. Telyakovskii, “On the Coefficients of Fourier Series Convergent in $L$”, Math. Notes, 98:1 (2015), 189–191  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
6. Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova, “Integrability of the Sum of Absolute Values of Blocks of the Fourier–Walsh Series for Functions of Bounded Variation”, Proc. Steklov Inst. Math., 290 (2015), 306–317  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
7. S. A. Telyakovskii, “Dobavlenie k rabote V. P. Zastavnogo “Otsenki summ iz modulei blokov trigonometricheskikh ryadov Fure””, Tr. IMM UrO RAN, 21, no. 4, 2015, 277–281  mathnet (cited: 1)  elib; S. A. Telyakovskii, “An addition to V.P. Zastavnyi's paper “Estimates for sums of moduli of blocks in trigonometric Fourier series””, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 186–190  crossref  isi  scopus
8. S. A. Telyakovskii, “O svoistvakh ryadov iz modulei blokov trigonometricheskogo ryada”, Materialy mezhdunarodnoi nauchnoi konferentsii «Teoriya priblizhenii funktsii i rodstvennye zadachi analiza», posvyaschennoi pamyati doktora fiziko-matematicheskikh nauk, professora P. P. Korovkina (Kaluga, 09–10 oktyabrya 2015 g.), Izd-vo Kaluzhskogo gosudarstvennogo universiteta imeni K. E. Tsiolkovskogo, Kaluga, 2015, 71–72  elib

   2014
9. S. A. Telyakovskii, “On the Series of Absolute Values of Blocks of Trigonometric Series”, Proc. Steklov Inst. Math., 284 (2014), 235–243  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
10. A. Yu. Popov, S. A. Telyakovskii, “Estimate for the integral of the absolute value of a sine series with monotone coefficients”, Proc. Steklov Inst. Math., 280 (2013), 263–267  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
11. S. A. Telyakovskii, Lectures on mathematical analysis. Semester III, Lekts. Kursy NOC, 20, Steklov Math. Inst., RAS, Moscow, 2013 , 242 pp.  mathnet  mathnet  mathnet  crossref  zmath  elib
12. S. A. Telyakovskii, “On Properties of the Moduli of Blocks of the Terms of the Series $\sum \frac{1}{k} \sin kx$”, Izv. Saratov. Univ. Mat. Mekh. Inform., 13:1(2) (2013), 92–95  mathnet
13. O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii, “His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)”, Russian Math. Surveys, 68:3 (2013), 591–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
14. S. A. Telyakovskii, “Boundedness of the Series of Absolute Values of Blocks of Sine Series”, Proc. Steklov Inst. Math., 283 (2013), 245–249  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib
15. S. A. Telyakovskii, “Ryady iz modulei blokov chlenov trigonometricheskogo ryada (obzor)”, Fundament. i prikl. matem., 18:5 (2013), 209–216  mathnet  mathscinet  elib; S. A. Telyakovskii, “Series formed by the moduli of blocks of terms of trigonometric series. A survey”, J. Math. Sci., 209:1 (2015), 152–158  crossref  mathscinet  elib  scopus
16. S. A. Telyakovskii, “On the Gauss test for convergence of series”, Mathematics in Higher Education, 2013, no. 11, 43–44  mathnet

   2012
17. Yu. N. Subbotin, S. A. Telyakovskii, “On the relative widths of ellipsoids in Hilbert space”, Math. Notes, 91:3 (2012), 449–452  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
18. S. A. Telyakovskii, “On the properties of blocks of terms of the series $\sum\frac1k\sin kx$”, Ukr. Math. J., 64:5 (2012), 816–822  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 1)

   2011
19. S. A. Telyakovskii, Lectures on mathematical analysis. Semester II, Lekts. Kursy NOC, 17, Steklov Math. Inst., RAS, Moscow, 2011 , 194 pp.  mathnet  mathnet  crossref  zmath  elib
20. S. A. Telyakovskii, “Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums”, Math. Notes, 90:3 (2011), 464–466  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
21. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
22. Yu. N. Subbotin, S. A. Telyakovskii, “On relative widths of classes of differentiable functions. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 300–302  mathnet  mathscinet  elib
23. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet (cited: 1)  mathscinet  zmath

   2010
24. Yu. N. Subbotin, S. A. Telyakovskii, “Letter to the Editor”, Math. Notes, 87:3 (2010), 452  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
25. S. A. Telyakovskii, “The nature of convergence of the Fourier series for functions of bounded variation”, Russian Math. (Iz. VUZ), 54:3 (2010), 42–44  mathnet  crossref  mathscinet  elib  elib  scopus
26. S. A. Telyakovskii, “O skorosti priblizheniya funktsii v lipshitsevykh normakh”, Tr. IMM UrO RAN, 16, no. 4, 2010, 297–299  mathnet  elib; S. A. Telyakovskii, “On the rate of approximation of functions in Lipschitz norms”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), S160–S162  crossref  isi  scopus
27. Yu. N. Subbotin, S. A. Telyakovskii, “Sharpening of the estimates for relative widths of classes of differentiable functions”, Proc. Steklov Inst. Math., 269 (2010), 235–246  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
28. N. N. Andreev, S. V. Konyagin, A. G. Sergeev, Yu. N. Subbotin, S. A. Telyakovskii, N. N. Kholshchevnikova, I. G. Tsar'kov, “International conference “Approximation theory” (Moscow, 23–26 august 2010)”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 314–315  mathnet  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017